# SDR AALA20170206005

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 64,099 hours, 8,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54339
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,913 hours, 2,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT LIGHTS IN THE BUSINESS CLASS ARE INOPERATIVE. REMOVED AND REPLACED THE POWER SUPPLY M33098 IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
